# SDR 96UAL900967

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERHEAD OVERWING SLIDE EMERGENCY LIGHT INOP.  RELAMPED LEFT OVERWING SLIDE EMERGENCY LIGHT, OPERATION CHECKS NORMAL.
